# SDR MWEA020190

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 99236874
- Condition: Improper
- Location: Station 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT INTERCOASTAL LOCATED BETWEEN LONGERON 28 RIGHT AND 27 RIGHT AND FRAMES 560-579 HAS SEVERAL DIVETS IMPROPERLY BACKED.  --  FABRICATED AND INSTALLED AFT FLANGE. FOUND CRACKS ON INTERCOSTAL LOWER ATTACH HOLES. FABRICATED AND INSTALLED INTERCOSTAL .
